BibTeX record journals/ior/Wozabal14

download as .bib file

@article{DBLP:journals/ior/Wozabal14,
  author    = {David Wozabal},
  title     = {Robustifying Convex Risk Measures for Linear Portfolios: {A} Nonparametric
               Approach},
  journal   = {Oper. Res.},
  volume    = {62},
  number    = {6},
  pages     = {1302--1315},
  year      = {2014},
  url       = {https://doi.org/10.1287/opre.2014.1323},
  doi       = {10.1287/opre.2014.1323},
  timestamp = {Tue, 31 Mar 2020 18:16:27 +0200},
  biburl    = {https://dblp.org/rec/journals/ior/Wozabal14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics